# SDR 2006UALA01898

- Difficulty date: September 29, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 28,675 hours, 10,911 cycles
- Engine: Iae V2527A5
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER PYLON SKIN AT NR 1 ENG BETWEEN RIB 04 AND 06 JUST FWD OF STA 495 HAS DENTS IN SKIN.     AIRBUS TEAM REPLACED CANTILEVER BEAM IN ACCORDANCE WITH REPORT M-300903-EMBOD.  "DAMAGE ON THE LT PYLON CANTILEVER WAS FOUND DUE TO EQUIPMENT FAILURE DURING ENGINE CHANGE.  REPLACEMENT OF CANTILEVER PERFORMED AS PER DRAWING R54612089 ISSUE 'A' AT RIB 08 WITH A MINOR DEVIATION DR49003675.  PILOT HOLES ON NEW SPAR CANTILEVER DO NOT FIT WITH THE PRIMARY STRUCTURE.  AFFECTED HOLES ON THE CANTILEVER WERE PLUGGED BY TIG PROCESS AS PER PMS 01-04-21 AND NEW HOLES WERE COUNTERDRILLED IN ACCORDANCE WITH LATERAL PANEL EXISTING LOCATION AS PER TD 047227/037/2006 ISSUE 'A'."
